MAUDE Adverse Event Report: Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip

Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip
Model Number G58010
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic clipping procedure, the physician used a cook instinct plus endoscopic clipping device.It was reported that the user was able to open and close clip on the mucosa, but it would not deploy.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.A photo was provided of the device coiled inside the pouch and the lot number matches that in the report.The device history record for the lot number said to be involved was reviewed.Nonconformances that could potentially be related to the complaint were contained in the associated dhr.The nonconformance documentation supports the affected device(s) were dispositioned appropriately prior to release of this lot.There is no evidence nonconforming product was released for distribution.In an effort to heighten awareness of the potential connection of the customers report to the current manufacturing processes production personnel were notified.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.The instructions for use states, "note: if separation of the clip is not immediate, gently move the catheter back and forth or use other endoscopic maneuvers to separate the catheter from the clip." prior to distribution, all instinct plus endoscopic clipping devices are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE
Common Device Name
Hemostatic Clip
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50787887
Report Number1037905-2026-00549
Device Sequence Number16084499
Product Code PKL
UDI-Device Identifier00827002580107
UDI-Public(01)00827002580107(17)290608(10)W5039234
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K212323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG58010
Device Catalogue NumberINSC-P-7-230-S
Device Lot NumberW5039234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Scope, unknown make and model.
Patient SexUnknown